Classification of Aff (2, R)-orbit’s dimensions for quadratic differential system
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
662 0
SM ISO690:2012
GHERŞTEGA, Natalia; ORLOV, Victor. Classification of Aff (2, R)-orbit’s dimensions for quadratic differential system. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2008, nr. 2(57), pp. 122-126. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(57) / 2008 / ISSN 1024-7696

Classification of Aff (2, R)-orbit’s dimensions for quadratic differential system

Pag. 122-126

Gherştega Natalia, Orlov Victor
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 9 decembrie 2013


Rezumat

Affine invariant conditions for Aff (2,R)−orbit’s dimensions are defined for two-dimensional autonomous quadratic differential system.

Cuvinte-cheie
differential system,

Lie algebra of the operators, Aff (2, R)−orbit